RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 7, Pages 117–150 (Mi fpm1460)  

This article is cited in 3 scientific papers (total in 3 papers)

Orthogonal graded completion of graded semiprime rings

A. L. Kanunnikov

M. V. Lomonosov Moscow State University

Abstract: For an associative $\mathrm{gr}$-semiprime ring $R$ with identity graded by a group, the orthogonal graded completion $O^\mathrm{gr}(R)$ is constructed. A criterion for the orthogonal completeness of the maximal right graded quotient ring $Q^\mathrm{gr}(R)$ is proved. The ring $Q^\mathrm{gr}(R)$ need not be orthogonally complete, as opposed to the ungraded case.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:4, 525–547

UDC: 512.54

Citation: A. L. Kanunnikov, “Orthogonal graded completion of graded semiprime rings”, Fundam. Prikl. Mat., 17:7 (2012), 117–150; J. Math. Sci., 197:4 (2014), 525–547

Citation in format AMSBIB
\Bibitem{Kan12}
\by A.~L.~Kanunnikov
\paper Orthogonal graded completion of graded semiprime rings
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 7
\pages 117--150
\mathnet{http://mi.mathnet.ru/fpm1460}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 4
\pages 525--547
\crossref{https://doi.org/10.1007/s10958-014-1732-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893952805}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1460
  • http://mi.mathnet.ru/eng/fpm/v17/i7/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Kanunnikov, “An application of the method of orthogonal completeness in graded ring theory”, Algebra and Logic, 52:2 (2013), 98–104  mathnet  crossref  mathscinet  isi
    2. A. L. Kanunnikov, “Orthogonal graded completion of modules”, J. Math. Sci., 221:3 (2017), 401–408  mathnet  crossref  mathscinet
    3. A. L. Kanunnikov, “Graded quotient rings”, J. Math. Sci., 233:1 (2018), 50–94  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:153
    Full text:60
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019